Anyone else seem to constantly spot on nexplanon/ birth control inplant?

Watch
Anonymous #1
#1
Report Thread starter 4 weeks ago
#1
Like it says it a common side effect but I’m scared I have cancer or something. Im 25.
0
reply
Tsykes2
Badges: 4
Rep:
?
#2
Report 4 weeks ago
#2
Hi there!
I'm not sure how long you have had it in for but I did for the first 6-7 months then absolutely nothing for the rest of the time!
Hope this helps
0
reply
SonicsLeftNut
Badges: 10
Rep:
?
#3
Report 3 weeks ago
#3
Yup, it's just happened to me, had it for like 2 weeks and was scared I was dying lol but all normal apparently
0
reply
Anonymous #1
#4
Report Thread starter 2 weeks ago
#4
(Original post by SonicsLeftNut)
Yup, it's just happened to me, had it for like 2 weeks and was scared I was dying lol but all normal apparently
Same- thought I was dying. However the doctor I went to recently said that’s the most common side effect and number one reason people get it taken out early lol
0
reply
SonicsLeftNut
Badges: 10
Rep:
?
#5
Report 2 weeks ago
#5
(Original post by Anonymous)
Same- thought I was dying. However the doctor I went to recently said that’s the most common side effect and number one reason people get it taken out early lol
I genuinely want it out because of it, like what's the point of having it for contraception if you're gonna randomly spot or get your period all the time that stops you from having sex
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you feeling ahead of results day?

Very Confident (22)
8.4%
Confident (31)
11.83%
Indifferent (46)
17.56%
Unsure (69)
26.34%
Worried (94)
35.88%

Watched Threads

View All